MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANN CHISEL FOR ADULT ANGD BLADE PLS 320; CHISEL, SURGICAL, MANUAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANN CHISEL FOR ADULT ANGD BLADE PLS 320; CHISEL, SURGICAL, MANUAL
Model Number 332.121
Medical Device Problem Codes Corroded (1131); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an unknown surgery.During the procedure, two depth gauge tips were bent and broken.Eight threaded drill guide, four drill bit, two end cap, two cannulated chisel, two chisel guide, and locking compression plate (lcp) proximal humerus plate had were involved in threads stripping va locking holes.Chisel and guide were bent during process of insertion.No fragments were generated.There was a surgical delay of five minutes.Procedure outcome is unknown.No patient consequence.This report is for (1) cann chisel for adult angd blade pls 320.This report is 6 of 6 for (b)(4).

Brand Name
CANN CHISEL FOR ADULT ANGD BLADE PLS 320
Common Device Name
CHISEL, SURGICAL, MANUAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12091752
Report Number2939274-2021-03327
Device Sequence Number4166727
Product Code FZO
UDI-Device Identifier10886982192561
UDI-Public(01)10886982192561
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number332.121
Device Catalogue Number332.121
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1